Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Could the ADs be contributing to my blood sugar?

Posted by Victoria on November 7, 1999, at 19:46:07

In reply to Re: Could the ADs be contributing to my blood sugar?, posted by S. Suggs on November 7, 1999, at 18:39:50

For what it's worth, I've noticed some kind of connection between hypoglcemic symptoms and estrogen level. I'm not diabetic so wasn't checking my glucose levels, but I tend toward hypoglycemia and was having increasingly severe and frequent symptoms--to the point that I didn't dare go out of the house without food in my purse. As soon as I started taking hormone replacement, all these symptoms disappeared! I don't begin to understand the connection, but it happened.

> > First to JohnL: Thanks. Support helps, and it's kinda nice to know that someone's watching.
> >
> > Now to answer some of S. Suggs' questions:
> >
> > Type II, controlled for years with diet and exercise. What it took to control it when first diagnosed was gaining about 30 pounds. Go figure... (I was underweight, and gaining up to the recommended weight helped a lot in stabilizing me.) For the last six or seven years, I've been off medication and stable. I'd even gotten kinda lax about diet, but stayed totally stable.
> >
> > About a year ago, I got mononucleosis, and lost a bunch of weight. Lost more trying to get ADs to work, and now I'm about 15 pounds off my 'normal' weight, but having trouble gaining it back. And the blood sugar thing started going wild.
> >
> > I try to eat reasonably, don't eat much that's sweet or high carb, because of the diabetes, and eat about the same things at the same times each day.
> >
> > I use an Exactech meter, and am currently testing about every two hours to show the patterns to my doctor at our next appt. We'll test the meter then, too.
> >
> > One of the things that interests me most is that the 'dawn phenomenon' is not happening at all. That used to be my downfall, waking up way high, then dropping if I didn't do something about it right away. These days, I'm waking up really low. That seems to be only since starting back on the Effexor XR and Prozac. Or it's coincidence?
> >
> > Anyone heard anything about anything like this?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Victoria thread:14700